# SDR CALA2022071501738

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 146N311090
- Condition: Elongated
- Location: Station 1560
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; MAIN CABIN STATION 1560-STR-16 R HAS AN ELONGATED FASTENER HOLE AT STRINGER CLIP ATTACH POINT TRANSCRIBED FROM HAECO GSO NR 9283268 B757 200 SRM 51 20 01 TOP COATED IAW B757 200 AMM 51 21 15 INSTALLED STRINGER REPAIR FR 1560 S16 R, ZONE 1 TYPE 1 REPAIR IAW B757 200 SRM 53 00 03 2R AND B757 200 SRM 51 40 02. HAECO GSO MECH V935255 QC295 MAT''L ID .032 7075.04 .040 7075.0 PO# 1033311.1 AND 806659.1 FORMED / HEAT TREATED IAW B757 SRM 53 00 03 2R 1, LOCATED DRILLED IAW B757 200 SRM 51 40 02 AND B757 200 SRM 53 00 03 2R 1. ALODINED PRIMED IAW UPDATE PROVIDES CORRECTIVE ACTION
